DSpace

King Saud University Repository >
King Saud University >
COLLEGES >
Science Colleges >
College of Science >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/10888

Title: The Wente problem associated to the modified Helmholtz operator.
Authors: Jleli, Mohamed
Samet, Bessem
Keywords: Wente's problem
Issue Date: 2008
Publisher: J journal of mathematic analysis and applications.
Citation: J. Math. Anal. Appl. 339 (2008) 2-343.
Abstract: In this paper, we consider the solution to Wente's problem with the modified Helmholtz operator∆ + I, where  is a positif constant. We study the best constant in the so-called Wente's inequality.
URI: http://hdl.handle.net/123456789/10888
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
2.docx12.19 kBMicrosoft Word XMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback